A Characterization of the Laguerre Polynomials.

L. Carlitz

Monatshefte für Mathematik (1962)

  • Volume: 66, page 389-392
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Carlitz, L.. "A Characterization of the Laguerre Polynomials.." Monatshefte für Mathematik 66 (1962): 389-392. <http://eudml.org/doc/177183>.

author = {Carlitz, L.},
journal = {Monatshefte für Mathematik},
keywords = {special functions},
pages = {389-392},
title = {A Characterization of the Laguerre Polynomials.},
url = {http://eudml.org/doc/177183},
volume = {66},
year = {1962},

AU - Carlitz, L.
TI - A Characterization of the Laguerre Polynomials.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 389
EP - 392
KW - special functions
UR - http://eudml.org/doc/177183
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.